# SDR DALA2024032603803

- Difficulty date: March 24, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 90,018 hours, 17,885 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Part number: UNKNOWN
- Condition: Stripped
- Location: Actuator Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 NUMBER 2 T/E FLAP GEAR ROTARY ACTUATOR REACTION RING MOUNT BOLT AT APPROX 10 O'CLOCK POSITION AS VIEWED FROM I/B SIDE HAS NO THREADS PROTRUDING THROUGH LOCK NUT. CORRECTIVE ACTION: INSTALLED CORRECT NUT PER B767 IPC 27-51-20-02 (0260328)
